AMS eContent Search Results
Matches for: msc=(20E34) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] G. A. Willis. The scale function and lattices. Proc. Amer. Math. Soc. 145 (2017) 3185-3190.
Abstract, references, and article information   
View Article: PDF

[2] Jayanta Manoharmayum. A structure theorem for subgroups of $GL_n$ over complete local Noetherian rings with large residual image. Proc. Amer. Math. Soc. 143 (2015) 2743-2758.
Abstract, references, and article information   
View Article: PDF

[3] Samuel Lightwood, Ayşe Şahin and Ilie Ugarcovici. The structure and spectrum of Heisenberg odometers. Proc. Amer. Math. Soc. 142 (2014) 2429-2443.
Abstract, references, and article information   
View Article: PDF

[4] M. Mihalik. The even isomorphism theorem for Coxeter groups. Trans. Amer. Math. Soc. 359 (2007) 4297-4324. MR 2309186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] K. Podoski and B. Szegedy. Bounds for the index of the centre in capable groups. Proc. Amer. Math. Soc. 133 (2005) 3441-3445. MR 2163577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter Scott and Gadde A. Swarup. Regular neighbourhoods and canonical decompositions for groups. Electron. Res. Announc. Amer. Math. Soc. 8 (2002) 20-28. MR 1928498.
Abstract, references, and article information   
View Article: PDF

[7] Ron Brown. Frobenius groups and classical maximal orders. Memoirs of the AMS 151 (2001) MR 1828640.
Book volume table of contents   

[8] Aner Shalev. On the degree of groups of polynomial subgroup growth. Trans. Amer. Math. Soc. 351 (1999) 3793-3822. MR 1475693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Claus Scheiderer. The structure of some virtually free pro-$p$ groups. Proc. Amer. Math. Soc. 127 (1999) 695-700. MR 1487337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Graham A. Niblo and Martin A. Roller. Groups acting on cubes and Kazhdan's property (T). Proc. Amer. Math. Soc. 126 (1998) 693-699. MR 1459140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Francis Oger. The direct decompositions of a group $G$ with $G/G'$ finitely generated . Trans. Amer. Math. Soc. 347 (1995) 1997-2010. MR 1282895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. M. Parmenter. Finite coverings by cosets of normal subgroups . Proc. Amer. Math. Soc. 110 (1990) 877-880. MR 1039536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Frank Rimlinger. Pregroups and Bass-Serre theory. Memoirs of the AMS 65 (1987) MR 874086.
Book volume table of contents

[14] Daniel Lascar. Les groupes $\omega$-stables de rang fini . Trans. Amer. Math. Soc. 292 (1985) 451-462. MR 808731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Takayuki Tamura. Strongly reversible groups . Proc. Amer. Math. Soc. 84 (1982) 325-330. MR 640223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. H. Rhemtulla. Finitely generated non-Hopfian groups . Proc. Amer. Math. Soc. 81 (1981) 382-384. MR 597645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Benjamin Fine and Marvin Tretkoff. On the SQ-universality of HNN groups . Proc. Amer. Math. Soc. 73 (1979) 283-290. MR 518506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1